# SDR MASA2013120567997

- Difficulty date: December 5, 2013
- Submitted: December 7, 2013
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 26,572 hours, 21,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 MID LEVEL EMERGENCY EXIT SIGH WILL NOT ILLUMINATE.  MAINTENANCE CHECKED EMERGENCY LIGHT POWER SUPPLY CONNECTOR, SECURED CONNECTOR & OPS CHECKED GOOD.
